Open Access
September 2007 An uncertainty principle on Sturm-Liouville hypergroups
Radouan Daher, Takeshi Kawazoe
Proc. Japan Acad. Ser. A Math. Sci. 83(9-10): 167-169 (September 2007). DOI: 10.3792/pjaa.83.167


As an analogue of the classical uncertainty inequality on the Euclidean space, we shall obtain a generalization on the Sturm-Liouville hypergroups $(\mathbf{R}_{+},*(A))$. Especially, we shall obtain a condition on $A$ under which the discrete part of the Plancherel formula vanishes.


Download Citation

Radouan Daher. Takeshi Kawazoe. "An uncertainty principle on Sturm-Liouville hypergroups." Proc. Japan Acad. Ser. A Math. Sci. 83 (9-10) 167 - 169, September 2007.


Published: September 2007
First available in Project Euclid: 22 January 2008

zbMATH: 1143.43005
MathSciNet: MR2376598
Digital Object Identifier: 10.3792/pjaa.83.167

Primary: 42A38 , ‎43A32 , 43A62

Keywords: Hypergroup , Sturm-Liouville , uncertainty principle

Rights: Copyright © 2007 The Japan Academy

Vol.83 • No. 9-10 • September 2007
Back to Top